# SDR SWAA2023052228869

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE AT STA 695 BL 0 WL 204 ANGLE SUPPORT CRACK.<[01] ACCOMPLISHED HEAT TREAT ON ANGLE BY AAR FORM OP 84 AND SERVICEABLE TAG #407960;[02] OK TO APPLY ALODINE AND PRIMER.;[03] REPLACED FABRICATED BRACKET AT CABIN FLOOR STRUCTURE STA 695; BL0 WL 204 AS PER SRM 51-40-02-0G-0 AND DWG 2739110;[04] VERIFIED BRACKET REPLACEMENT.
